I went to my doctors today and it was my potassium. I am now on potassium pills and she is checking it once a week to make sure it is coming up. You needs to get that checked ASAP because that is the root of most of your problems. God Bless
OMG I have been going through the same thing. I take the same fuild pill. I am scared to eat anything, muscle spasms everywhere, high heart rate, high anxiety, etc. I am ging to my doctors tomorrow. I though it was the med, now I am for sure. Thanks for this post I thought I was going crazy. You should see your doctor too. God bless!
<font face="Times New Roman">Atenolol has some Side effects: </font>Possible Side Effects: SIDE EFFECTS, that may go away during treatment, include dizziness or lightheadedness, headache, . mild drowsiness, or unusual tiredness. If they continue or are bothersome, check with your doctor. CHECK WITH YOUR DOCTOR AS SOON AS POSSIBLE if you experience difficulty breathing, muscle pain or cramps, weakness, or rapid or irregular heartbeat.<font face="Times New Roman"> 2. </font>To prevent this from affecting sleep: do not take any dose of this medicine after 6 p.m. 3. Do not stop this med suddenly. This is a med that has to decrease slowly.
I say talk with the Dr. about ^ the lorazapam and see if that helps with anxiety or try something different like a anti-depressant med.
Keep in mind African Americans have high chance of HTN (hypertension) and those readings are really not that bad. When you do the reading make sure you have the correct cuff. A large or too small of a cuff can cause a false positive.
<font face="Times New Roman">So.. I know that HCTZ is a med that takes fluid off of the body along with Atenolol which is also a fluid reducer and a beta blocker….So with so much fluid coming off, it decreses your potassium which causes mucsle cramps. So I say ask your Dr. to check your pot level and see if it is in range b/c some times it triamterine/hctz can increase Pot (K+). </font>
<font face="Times New Roman">TO BE CONT TO NEXT SCREEN...>2000 CHARACTERS</font>
How are you today? I'm doing good. I read your story and I can relate to some of it. I am going thru anxiety myself. I have had my heart checked and have been in the hospital. Have you ever thought of taking something natural and that really works for your symptoms? I take vitamins that are proven to work and natural supplements that help my cholesterol and my menopause. I don't like taking meds beacause most of them are fatal and cause really bad side effects. Let me know if you're interested. I hope that you are feeling better today and I hope you have a great day!
Log in to leave a comment
Create an account
Tell Us Your Story
Meet the Doctors
Advertise with Us
COPYRIGHT © 2012 STAGE 29, LLC. ALL RIGHTS RESERVED
CBS Television Distribution